L. Petrov - Publications


Petrov L., Pfaffian Stochastic Dynamics of Strict Partitions, 2010, arXiv:1011.3329. http://arxiv.org/abs/1011.3329
Petrov L., Random strict partitions and determinantal point processes, Electronic Communications in Probability, 15 (2010), 162-175, arXiv:1002.2714. http://www.math.washington.edu/~ejpecp/ECP/viewarticle.php?id=2192&layout=abstract


Petrov L., A Two-Parameter Family of Infinite-Dimensional Diffusions in the Kingman Simplex, Functional Analysis and Its Applications, 43:4 (2009), 279-296, arXiv:0708.1930 http://arxiv.org/abs/0708.1930
Petrov L., Limit behaviour of certain random walks on strict partitions, Russian Mathematical Surveys, 64 (2009), 1139-1141
Petrov L., Random Walks on Strict Partitions, Journal of Mathematical Sciences, 168 (2010), 437-463, arXiv:0904.1823 http://arxiv.org/abs/0904.1823